A stochastic model for nonlinear surface waves over topography

TT Janssen, THC Herbers, JA Battjes

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientific

Original languageUndefined/Unknown
Title of host publicationProceedings of the 30th International Conference on Coastal Engineering, San Diego, USA
EditorsJ McKee Smith
Place of PublicationSingapore
PublisherWorld Scientific
Pages111-122
Number of pages12
ISBN (Print)13 978-981-270-636-2
Publication statusPublished - 2007
EventCoastal Engineering 2006 - Singapore, San Diego, United States
Duration: 3 Aug 20068 Sep 2006

Publication series

Name
PublisherWorld Scientific

Conference

ConferenceCoastal Engineering 2006
CountryUnited States
CitySan Diego
Period3/08/068/09/06

Keywords

  • academic journal papers
  • Conf.proc. > 3 pag

Cite this

Janssen, TT., Herbers, THC., & Battjes, JA. (2007). A stochastic model for nonlinear surface waves over topography. In J. McKee Smith (Ed.), Proceedings of the 30th International Conference on Coastal Engineering, San Diego, USA (pp. 111-122). World Scientific.